My WebMD Sign In, Sign Up

Drowsiness

Also called: Tiredness

Following Topic Unfollow Topic | 60 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
I can't answer that question, since I don't know the DOSAGE that you took, your medical history, and how much you weigh, so I would strongly...
Posted:
0 of 0 found this helpful
Q.
A.
Vertigo can have hundreds of different causes. It would be impossible to determine a specific cause blindly over the Internet. You will need to see...
Posted:
9 of 14 found this helpful
Q.
A.
I have no idea, since I do not know anything about you, your medical history, nor do I have a way of checking your blood electrolytes. Bananas are...
Posted:
0 of 2 found this helpful
Q.
A.
No, but the disease that is being treated with this antibiotic certainly can.....Zithromax does not cause drowsiness.
Posted:
0 of 0 found this helpful
Q.
A.
I would agree that this could be hypoglycemia or at least hypoglycemia can cause this symptom.  I'd recommend getting your husband to a...
Posted:
0 of 0 found this helpful
Q.
A.
Hi The best thing you can do is go see your doctor, have a blood test that will tell all.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Does he respond to the calling of his name or if you move your hand in front of his face while doing those things? Also, is he aware that he has done...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, If you knew your had a UTI, then you should have gone a couple of days after you knew you had it, so yes go, ASAPGood Luck
Posted:
0 of 0 found this helpful
Q.
A.
It is NOT normal to have a pus-like discharge from the penis. Since you are also having other unexplainable symptoms, it would be wise to see a...
Posted:
4 of 5 found this helpful
Q.
A.
Hi suggest you get her to a doctor, get some blood tests done, to check her hormones, she could be getting into her menopause, the heavy thick...
Posted:
0 of 0 found this helpful
Q.
A.
I had the exact same symptoms! I am an 18 year old female. I'm not sure which issue has caused the symptoms but recently I found out that I have...
Posted:
1 of 2 found this helpful
Q.
A.
This could be caused by several different things, one being something going on with your back, e.g., bulging or herniated disc.
Posted:
2 of 2 found this helpful
Q.
A.
Hi, First masturbating 5 to 6 times a day will in time start to have it own side effects on your body.If you think its the drugs doing this well you...
Posted:
1 of 2 found this helpful
Q.
A.
Keep taking your antibiotics. Assuming it was a ten day course, you have six more days to go to complete your treatment. If you don't feel you...
Posted:
4 of 5 found this helpful
Q.
A.
FOLLOW YOUR DOCTORS OR PHARMACISTS INSTRUCTIONS !
Posted:
1 of 7 found this helpful